Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does sugar addiction have withdrawal symptoms ? What are the symptoms caused by sugar withdrawal ?

I m writing about sugar withdrawal . I split up from my wife in July and then divorced. My sugar consumption went up to the equivalent of a 2 whole packages of Hershey chocolate chunks and 10 ice cream cones every night. This has gone on for about 2 months now. I worked it up slowly and have maintained this amount since. I have this after dinner. This is my 7th day without sugar and I feel like I’m falling apart. I feel very angry, I ache all over, I have night mares, and I have the jitters. I have been a heavy sugar user for quite a while. Can withdrawal from sugar feel this bad?
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for choosing health care magic.Dear Ernest,take care.Ups and downs are part of everybody`s life and you should take care .At times crisis you need some support and a reason to relax so people do different things and you have started having chocolate.This much large quantity of chocolate gives some addiction to cocoa of chocolate and some other substance which your body gets absence of it ,your body faces crisis again and so the symptoms like this comes.Sugar withdrawal may not be real case.Start taking some chocolate in small quantity for some days and stop it gradually you will be fine.Get in tough with your doctor for more problems.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor